Publications

Convergence of the parabolic Ginzburg-Landau equation to motion by mean curvature.  (2003)

Authors:
F. Bethuel; G. Orlandi; D. Smets
Title:
Convergence of the parabolic Ginzburg-Landau equation to motion by mean curvature.
Year:
2003
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nations of authors:
FRANCIA; ITALIA
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
Comptes Rendus de l'Académie des Sciences de Paris, série I (Mathématiques)
ISSN of journal:
1631-073X
N° Volume:
336
Number or Folder:
9
:
Elsevier
Page numbers:
719-723
Product ID:
16316
Handle IRIS:
11562/16316
Deposited On:
August 3, 2016
Last Modified:
November 2, 2016
Bibliographic citation:
F. Bethuel; G. Orlandi; D. Smets, Convergence of the parabolic Ginzburg-Landau equation to motion by mean curvature. «Comptes Rendus de l'Académie des Sciences de Paris, série I (Mathématiques)» , vol. 336 , n. 92003pp. 719-723

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Fronts singularities Department Informatica Giandomenico Orlandi
<<back

Activities

Research facilities